# SDR IPXA2025061202780

- Difficulty date: June 2, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398131720300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z PROFILE CRACKED AT FRAME 73-75 ON L/H SIDE.  INSTALLED NEW Z-PROFILE ON MCD BETWEEN FR 73 TO FR 75 L/H SIDE IAW SRM 51-40-21 AND SRM 51-76-10.
